# SDR V0XD20190421002

- Difficulty date: April 17, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FROM FS 677.0 TO FS 708.00 HAS ONE AREA WITH SIGNS OF CORROSION. CORRECTIVE ACTION: BLENDED AREA OF SEAT RAIL MATERIAL LOSS OF .007" WITHIN LIMITS IAW BOMBARDIER REO# 670-53-00-013 REV.J DATED 2014/10/22.
